امال خلف الحسن ( أستاذ )
كلية التربية للبنات - الرياضيات
[email protected]
On chaotic properties of new semidynamical systems of Lasota type in two spaces
بحث النوع:
علوم التخصص العام:
Habeeb Kareem Abdullah اسم الناشر:
Amal Khalaf Haydar and Yaqoob Ali Hussein اسماء المساعدين:
International Journal of Biomathematics الجهة الناشرة:
Vol. 11, No. 5 (2018) 1850070 (15 pages)  
2018 سنة النشر:


The present study is concerned with construct two new semidynamical systems which are generated by two partial differential equations of Lasota type. In addition, this study discusses the asymptotic properties: Strong stability, exponential stability, periodic points, the density of periodic points, transitivity and chaos in two spaces: Lp space and bL p space.